# SDR ASAA2022120241009

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,474 hours, 10,082 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Both
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S FAILING INTERMITTENTLY ON THE GROUND. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. FMC 1 AND 2 RESET. BOTH FMC'S OPERATE NORMALLY.
